# SDR YENA2024031400427

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55113
- Aircraft time: 7,592 hours, 2,733 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Structure
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Rt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF. AVIANOR N/R A000049079-1168 - RH WING SLAT #2 I/B END SEAL SCREW HOLES(2EA) HAS ELONGATED HOLES.; REPAIRS ACCOMPLISHED PER JETBLUE EC# AC24-302-01.
